Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 657170, 16 pages
http://dx.doi.org/10.1155/2014/657170
Research Article

A Quasiphysical and Dynamic Adjustment Approach for Packing the Orthogonal Unequal Rectangles in a Circle with a Mass Balance: Satellite Payload Packing

1School of Information and Engineering, Xiangtan University, Xiangtan, Hunan 411105, China
2School of Mathematics and Computer Science, Xiangtan University, Xiangtan, Hunan 411105, China
3Department of Aeronautics, Xiamen University, Xiamen, Fujian 361005, China

Received 2 June 2014; Revised 28 August 2014; Accepted 22 September 2014; Published 2 December 2014

Academic Editor: Oleg V. Gendelman

Copyright © 2014 Ziqiang Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ziqiang Li, Xianfeng Wang, Jiyang Tan, and Yishou Wang, “A Quasiphysical and Dynamic Adjustment Approach for Packing the Orthogonal Unequal Rectangles in a Circle with a Mass Balance: Satellite Payload Packing,” Mathematical Problems in Engineering, vol. 2014, Article ID 657170, 16 pages, 2014. https://doi.org/10.1155/2014/657170.